| Model Number |
37602 |
| Medical Device Problem Codes |
High impedance (1291); Unintended Collision (1429)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that contact 0 displaying impedance values > 20,000 ohms.No symptoms to patient as a result of high impedances.Patient is programmed in bipolar configuration w 2 - and 3 +.Impedances have been high on left side ever since a major car accident several years ago.The issue has not been resolved at the time of this report.Rep noted the high impedance has not affected the patient's therapy.Rep reports the cause of the impedances is not known and no troubleshooting will be done by the healthcare provider (hcp).The manufacturer representative provided additional information indicating that the replacement of the two implantable neurostimulators was due to normal battery depletion rather than high impedance.The information was confirmed by the physician.